MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; GLOVE,SURG,SENSICARE PI,LF,PF,6.5

Medline Industries, LP MEDLINE; GLOVE,SURG,SENSICARE PI,LF,PF,6.5
Catalog Number MSG9065
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2026
Type of Reportable Event Malfunction

Brand Name
MEDLINE
Common Device Name
GLOVE,SURG,SENSICARE PI,LF,PF,6.5
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -279
Manufacturer Contact
greogory gohl
three lakes drive
northfield, IL 60093--279
MDR Report Key50840426
Report Number1417592-2026-10157
Device Sequence Number13337601
Product Code KGO
UDI-Device Identifier10888277347885
UDI-Public10888277347885
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K191915
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMSG9065
Device Lot Number6013121665-3
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/01/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown